# SDR 9509672706

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

NR 1 ENGINE DID NOT REACH TARGET EPR ON TAKEOFF.  THE CREW ELECTED TO COMPLETE THE TAKEOFF, JETTISON 5,000 LBS OF FUEL WHILE IN FLIGHT AND RETURNED TO MSP.  SUBSEQUENT LANDING OCCURRED WITHOUT INCIDENT.  MAINTENANCE TRIMMED AND TESTED THE ENGINE, PERFORMANCE WAS SATISFACTORY.  THE AIRCRAFT RETURNED TO SERVICE.
